# SDR MWEA99817

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 5912596502
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP ATTACH FITTING NEEDS TO BE REWORKED DUE TO DAMAGE AT HINGE POINT.  MTC REMOVED DAMAGE BY REAMING HOLE AND INSTALLING BUSHING.
